Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 47, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 19, 2009, 10:42 PM EDT for 4 counties in Ohio. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 10:42 PM EDT (02:42 UTC)
- Expired
- Jun 19, 2009, 11:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 114 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 11:00 PM EDT | TSTM WND DMG | 8 Nw Oak Harbor, OH | SOME LARGE LIMBS DOWN AND POWER OUTAGES IN THAT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 200242
SVRCLE
OHC095-123-143-173-200345-
/O.NEW.KCLE.SV.W.0047.090620T0242Z-090620T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 PM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LUCAS COUNTY IN NORTHWEST OHIO
OTTAWA COUNTY IN NORTHWEST OHIO
NORTHWESTERN SANDUSKY COUNTY IN NORTHWEST OHIO
NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 1145 PM EDT
* AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LUCKEY...OR 10 MILES
NORTHEAST OF BOWLING GREEN...AND WAS MOVING EAST AT 35 MPH. PENNY
SIZE HAIL CAN BE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WOODVILLE...
GENOA...
ELMORE...
OAK HARBOR...
PORT CLINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
4154 8286 4149 8283 4136 8357 4160 8358
4170 8343
TIME...MOT...LOC 0242Z 254DEG 31KT 4148 8348
$$
KIELTYKA3 follow-up statements
000
WWUS51 KCLE 200309
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1109 PM EDT FRI JUN 19 2009
OHC095-123-143-173-200345-
/O.CON.KCLE.SV.W.0047.000000T0000Z-090620T0345Z/
OTTAWA OH-LUCAS OH-WOOD OH-SANDUSKY OH-
1109 PM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHWESTERN SANDUSKY...NORTHEASTERN WOOD...EASTERN LUCAS AND
OTTAWA COUNTIES...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
ELMORE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE STORMS.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PORT
CLINTON.
LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
4154 8286 4149 8283 4136 8357 4160 8358
4170 8343
TIME...MOT...LOC 0308Z 254DEG 31KT 4154 8319
$$
WILLARD000
WWUS51 KCLE 200326
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 PM EDT FRI JUN 19 2009
OHC095-123-143-173-200345-
/O.CON.KCLE.SV.W.0047.000000T0000Z-090620T0345Z/
OTTAWA OH-LUCAS OH-WOOD OH-SANDUSKY OH-
1126 PM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHWESTERN SANDUSKY...NORTHEASTERN WOOD...EASTERN LUCAS AND
OTTAWA COUNTIES...
AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF PORT
CLINTON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE STORMS.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
4154 8286 4149 8283 4136 8357 4160 8358
4170 8343
TIME...MOT...LOC 0326Z 254DEG 31KT 4158 8299
$$
WILLARD000
WWUS51 KCLE 200345
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 PM EDT FRI JUN 19 2009
OHC095-123-143-173-200355-
/O.EXP.KCLE.SV.W.0047.000000T0000Z-090620T0345Z/
OTTAWA OH-LUCAS OH-WOOD OH-SANDUSKY OH-
1145 PM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SANDUSKY...
NORTHEASTERN WOOD...EASTERN LUCAS AND OTTAWA COUNTIES EXPIRED AT 1145
PM EDT...
LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
4154 8286 4149 8283 4136 8357 4160 8358
4170 8343
TIME...MOT...LOC 0345Z 254DEG 31KT 4162 8277
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:01 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 19, 10:01 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 PM EDT FRI JUN 19 2009
.SYNOPSIS...
A WARM FRONT NEAR LAKE ERIE WILL DRIFT NORTH OVER THE LAKE
TONIGHT AND THEN SLIDE BACK SOUTH AS A COLD FRONT SATURDAY
MORNING. HIGH PRESSURE FROM THE PLAINS STATES WILL MOVE EAST
ACROSS THE GREAT LAKES SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...A ROUND OF SHOWERS AND
THUNDERSTORMS MOVED THROUGH LATE THIS AFTERNOON AND EVENING. THE
NEXT AREA SEEMS TO HAVE THE STRONGEST OVER MICHIGAN AND OVER
CENTRAL INDIANA AND THE NEXT HEAVIEST ROUND MAY MISS MOST OF THE
FORECAST AREA. ATTM WILL CONTINUE THE FLASH FLOOD WATCH AND NOT
EXPAND IT. ON THE EDGE ABOUT THE SEVERE WEATHER THREAT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
MY FIRST THOUGHT WAS THAT THE SHOWER/STORMS WOULD BE ESSENTIALLY
EAST OF THE AREA BY 9-10 AM SATURDAY AND STILL BELIEVE THIS TO
MAINLY BE THE CASE BUT AS SHORT WAVE CROSSES THE TOP OF THE RIDGE IT
IS PROGGED TO DIG SOUTHEAST ON SATURDAY. IN TURN... THE MODELS
DEEPEN THE SURFACE LOW ACROSS PA. THEY MAY BE A LITTLE OVERDONE...
BUT WITH THE SURFACE LOW SLOW TO MOVE OFF TO THE EAST AND DEEP
MOISTURE CIRCULATING AROUND A DEEPENING UPPER LOW I HAVE NOTICED IN
THE PAST THAT NUMEROUS SHOWERS CAN CONTINUE TO DEVELOP IN THE
VICINITY OF THE SURFACE LOW. COULD BE THUNDERSTORMS BUT WOULD THINK
THAT IT WOULD BE A HEAVY RAIN CONCERN ON SATURDAY...MAINLY ACROSS
NE/EAST CENTRAL OHIO. WITH A CLOUDY NW FLOW ON SATURDAY TEMPS MAY
NOT RISE MUCH....THEY SHOULD HOLD IN THE 70S EXCEPT FOR PERHAPS NW
OHIO WHERE THE DRIER AIR WILL FILTER IN AND SOME SUNSHINE WILL BREAK
OUT.
SURFACE HIGH PRESSURE WILL BUILD EAST SUNDAY INTO MONDAY. DID NOT
SPEND A LOT OF TIME ANALYZING THE MODELS BUT STILL THINKING WE
SHOULD SEE DRY WEATHER AND TEMPS NEAR NORMAL. WILL LIKELY BE A LAKE
BREEZE BOTH DAYS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH MID WEEK. BOTH THE
ECMWF AND GFS ENSEMBLES TRY TO BREAK DOWN THE RIDGE THURSDAY TO
ALLOW OF A WEAK FRONT TO MOVE THROUGH LATE IN THE DAY. PUT IN CHC
POPS FOR TSRA THURSDAY AFTERNOON AND NIGHT. MODELS DIVERGE LATE
FRIDAY WITH THE GFS MOVING A LOW PRESSURE SYSTEM INTO THE MID
MISSISSIPPI VALLEY FRIDAY...WHILE THE ECMWF CONTINUES TO HAVE LARGE
AREA OF HIGH PRESSURE OVER THE GREAT LAKES. FOR NOW WILL KEEP
FRIDAY DRY.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
FIRST ROUND OF SEVERE WEATHER HAS EXITED TO THE EAST THIS EVENING.
TIMING ON THE NEXT ROUND MOVING INTO THE WESTERN PORTIONS OF
INDIANA WILL BRING IT INTO THE WESTERN FORECAST AREA AROUND
MIDNIGHT. TIMED THE ACTIVITY FROM WEST TO EAST ACROSS THE AREA
DURING THE EARLY MORNING HOURS. EXPECTING STRONG GUSTY WINDS AND
HEAVY RAIN WITH THE THUNDERSTORMS.
LOW PRESSURE SYSTEM WILL MOVE EAST OF THE AREA DURING THE MORNING
HOURS ALLOWING FOR IMPROVING CEILINGS AND VISIBILITIES FROM WEST
TO EAST. SOME LOWER MVFR MIST WILL OCCUR IN MOIST ENVIRONMENT
OVERNIGHT.
ERIE SHOULD BE THE LAST AREA TO GO VFR TOMORROW AFTERNOON.
OUTLOOK...SUNDAY THROUGH TUESDAY VFR.
&&
.MARINE...
WARM FRONT JUST SOUTH OF THE LAKE THIS AFTERNOON WILL CONTINUE
PUSHING NORTH OVER THE LAKE TONIGHT. THE POSSIBILITY OF THUNDERSTORM
ACTIVITY WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. LOW
PRESSURE ASSOCIATED WITH THIS WARM FRONT WILL CROSS OVER THE
SOUTHERN GREAT LAKES SATURDAY MORNING...AT WHICH TIME THE COLD FRONT
WILL ALSO CROSS OVER THE LAKE. ONCE THE COLD FRONT PASSES OVER WINDS
WILL TURN FROM SOUTHWESTERLY TO WEST AND NORTHWEST BY LATE SATURDAY.
ALSO ONCE THE COLD FRONT PASSES THROUGH THE THREAT OF THUNDERSTORMS
WILL DIMINISH. HIGH PRESSURE WILL GRADUALLY BUILD OVER THE LAKE
THROUGH SUNDAY. DURING THAT TIME WINDS WILL CONTINUE OUT OF THE
NORTHWEST BUT GRADUALLY SUBSIDE BY SUNDAY EVENING. HIGH PRESSURE
WILL REMAIN IN VICINITY OF THE LAKE INTO EARLY NEXT WEEK ALLOWING
FOR RELATIVELY LIGHT WINDS AND WAVES OVER THE LAKE. HOWEVER...THE
LIGHT WINDS ARE EXPECTED TO BE MORE ONSHORE INTO EARLY NEXT WEEK
WHICH MAY ALLOW FOR WAVES TO APPROACH THE 1 TO 3 OR 2 TO 4 FOOT
RANGE.
WINDS WILL TURN TO THE SOUTHEAST TONIGHT AS WARM FRONT NOW ACROSS
THE MIDDLE MISSISSIPPI VALLEY APPROACHES FROM THE WEST. POTENTIAL
FOR SEVERE THUNDERSTORMS ON THE LAKE FRIDAY AS FRONT MOVES NORTHEAST
ACROSS THE LAKE. GREATEST POTENTIAL WOULD BE FRIDAY MORNING MAINLY
OVER THE WESTERN HALF...THEN FOR THE ENTIRE LAKE TOMORROW AFTERNOON
AND EVENING AS STORMS REDEVELOP NEAR THE WARM FRONT. STORMS WILL
MOVE EAST FRIDAY NIGHT...BUT CHOPPY CONDITIONS EXPECTED SATURDAY AS
A COLD FRONT MOVES ACROSS THE LAKE SATURDAY MORNING. WINDS AND
WAVES LIGHTEN UP SUNDAY AS HIGH PRESSURE MOVES OVER THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ003-006>011-
017>022-027>033-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...LOMBARDY
MARINE...ABEHazardous weather outlook, Jun 19, 10:15 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1015 PM EDT FRI JUN 19 2009 LEZ061-142>149-162>169-OHZ012>014-023-089-PAZ001>003-210215- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1015 PM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVERNIGHT. SOME LOCALLY HEAVY RAIN IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ003-006>011-017>022-027>033-036>038-047-210215- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1015 PM EDT FRI JUN 19 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLASH FLOOD WATCH. THERE IS A MODERATE RISK FOR SEVERE STORMS OVERNIGHT. TORRENTIAL RAINS MAY OCCUR WITH SOME OF THE STORMS. AREAS THAT GET MULTIPLE THUNDERSTORMS WILL BE ESPECIALLY VULNERABLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KIELTYKA
In the hours before
Local storm report, Jun 19, 6:38 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG JEROMESVILLE 40.80N 82.20W
06/19/2009 ASHLAND OH TRAINED SPOTTER
MANY TREES AND WIRES DOWN. ROOF DAMAGE TO ONE STRUCTURE.
&&
KIELTYKALocal storm report, Jun 19, 6:50 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GLENMONT 40.52N 82.09W
06/19/2009 E0.75 INCH HOLMES OH TRAINED SPOTTER
&&
KIELTYKALocal storm report, Jun 19, 7:03 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
703 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SHREVE 40.68N 82.02W
06/19/2009 WAYNE OH LAW ENFORCEMENT
SOME TREES DOWN.
0620 PM TSTM WND DMG WOOSTER 40.82N 81.93W
06/19/2009 WAYNE OH LAW ENFORCEMENT
SOME TREES DOWN IN THE AREA.
&&
KIELTYKALocal storm report, Jun 19, 8:13 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
813 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 10 W MILLERSBURG 40.55N 82.11W
06/19/2009 HOLMES OH LAW ENFORCEMENT
A FEW TREES DOWN.
&&
KIELTYKALocal storm report, Jun 19, 8:31 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG NAVARRE 40.72N 81.52W
06/19/2009 STARK OH PUBLIC
COUPLE OF TREES DOWN.
&&
KIELTYKALocal storm report, Jun 19, 8:41 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
841 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL KILLBUCK 40.50N 81.98W
06/19/2009 E0.75 INCH HOLMES OH PUBLIC
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 20, 12:35 AM EDT | Severe Thunderstorm Warning | CLE | Erie | 40 min |
| Jun 20, 12:46 AM EDT | Special Marine Warning | CLE | 119 min | |
| Jun 20, 12:54 AM EDT | Special Marine Warning | CLE | 111 min | |
| Jun 20, 2:14 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 3 hr |
| Jun 20, 4:13 AM EDT | Small Craft Advisory | CLE | 17 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.